Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1561 to 1580 of 1870

1561
SPECTRAL TYPES OF UNIFORM-DISTRIBUTION

Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.3, pp.715 - 722, 1994-03

1562
Spectrally encapsulated OFDM: Vectorized structure with minimal complexity

Kim, Myungsup; Kwak, Do Youngresearcher; Jung, Jiwon; Kim, Ki-Man, ETRI JOURNAL, v.43, no.4, pp.660 - 673, 2021-08

1563
SPHERICAL TRIANGLES AND THE TWO COMPONENTS OF THE SO(3)-CHARACTER SPACE OF THE FUNDAMENTAL GROUP OF A CLOSED SURFACE OF GENUS 2

Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.9, pp.1261 - 1364, 2011-09

1564
SPIKE LAYER SOLUTIONS FOR A SINGULARLY PERTURBED NEUMANN PROBLEM: VARIATIONAL CONSTRUCTION WITHOUT A NONDEGENERACY

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.18, no.4, pp.1921 - 1965, 2019-07

1565
Splitting basis techniques in cloth simulation by isogeometric analysis

Shin, Seong Geun; Lee, Chang-Ockresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.362, pp.112871, 2020-04

1566
Stability and regularity of solutions of the Monge-Ampere equation on Hermitian manifolds

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.346, pp.264 - 304, 2019-04

1567
STABILITY COMPUTATION VIA GROBNER BASIS

Hassett, Brendan; Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, pp.41 - 62, 2010-01

1568
Stability of bicanonical curves of genus three

Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.213, pp.1991 - 2000, 2009-10

1569
Stability of contact discontinuity for steady Euler system in infinite duct

Bae, Myoungjeanresearcher, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v.64, no.4, pp.917 - 936, 2013-08

1570
Stability of hypersurface sections of quadric threefolds

Byun, Sang Ho; Lee, Yongnamresearcher, SCIENCE CHINA-MATHEMATICS, v.58, no.3, pp.479 - 486, 2015-03

1571
Stability of tri-canonical curves of genus two

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATISCHE ANNALEN, v.337, pp.479 - 488, 2007-02

1572
Stable finite element methods for the Stokes problem

Kim, Yongdeok; Lee, Sung-Yunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.24, no.10, pp.699 - 714, 2000

1573
Stable finite element methods with divergence augmentation for the Stokes problem?

Kim, K; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.14, no.3, pp.321 - 326, 2001-04

1574
Stable Laws for Chaotic Billiards with Cusps at Flat Points

Jung, Paulresearcher; Zhang, Hong-Kun, ANNALES HENRI POINCARE, v.19, no.12, pp.3815 - 3853, 2018-12

1575
Stable nonconforming methods or the Stokes problem

Cha, YJ; Lee, MY; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.114, no.2-3, pp.155 - 174, 2000-09

1576
Stable nonconforming quadrilateral finite elements for the Stokes problem

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.101 - 112, 2000-10

1577
STANDING WAVE CONCENTRATING ON COMPACT MANIFOLDS FOR NONLINEAR SCHRODINGER EQUATIONS

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Oshita, Yoshihito, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.14, no.3, pp.825 - 842, 2015-05

1578
STANDING WAVES OF NONLINEAR SCHRODINGER EQUATIONS WITH OPTIMAL CONDITIONS FOR POTENTIAL AND NONLINEARITY

Bae, Soohyun; Byeon, Jaeyoungresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.12, no.2, pp.831 - 850, 2013-03

1579
Standing waves of nonlinear Schrodinger equations with the gauge field

Byeon, Jaeyoungresearcher; Huh, Hyungjin; Seok, Jinmyoung, JOURNAL OF FUNCTIONAL ANALYSIS, v.263, no.6, pp.1575 - 1608, 2012-09

1580
Starvation Driven Diffusion as a Survival Strategy of Biological Organisms

Cho, Eunjoo; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.5, pp.845 - 870, 2013-05

rss_1.0 rss_2.0 atom_1.0